# SDR 4TDA201805293805

- Difficulty date: May 23, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N805JL
- Make and model: Braero BAE125800A
- Aircraft serial: 258203
- Aircraft time: 8,639 hours, 5,257 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1305304
- Part serial: 24129
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 7,485 hours, 4,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 400, THE CAPTAIN NOTICED AN INCREASE IN CABIN CLIMB RATE AND DECREASE IN CABIN PRESSURE. CREW DONNED OXYGEN MASKS AND MADE A DESCENT TO FL100. FLIGHT CONTINUED UNEVENTFUL, PRESSURIZATION WAS CONTROLLABLE AT THIS POINT.
